# SDR A6WA202111157968

- Difficulty date: November 8, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 6001038059
- Part serial: NSN
- Condition: Damaged
- Location: Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET DOUBLER PN 600-10380-59 HAS SEVERAL TOOL MARKS.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED DAMAGE TO A SMOOTH CONTOUR TO LH WINGLET DOUBLER PN 600-10380-59, REF CRJ200 SRM 57-31-31 REV 38, PG6, FIGURE 1, SHT 2, ITEM 33, MATERIAL 0.071Ï¿½ CLAD 2024-T3. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ257-01724 REV IR DATED 11/10/2021. WORK PERFORMED UNDER AERSALE WORK ORDER 003472, CARD NO. 20227, TT: 46934 TC: 45528.
